# SDR COMA0010306

- Difficulty date: August 3, 2000
- Submitted: August 3, 2000
- Operation: Air carrier
- Aircraft: N247CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120225
- Aircraft time: 22,747 hours, 24,025 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12042336002
- Condition: Damaged
- Location: Rt Wing
- Part time: 22,747 hours, 24,025 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON COMPLIANCE OF 1C-CHECK TASK 5720-622-02E, THE RIGHT WING LOWER SKIN RIVET HOLE AT RIB 6, STRINGER 10 WAS FOUND TO BE IMPROPERLY COUNTERSUNK.  THE DAMAGED SKIN WAS REPAIRED IN ACCORDANCE WITH EMB-120 STRUCTURAL REPAIR MANUAL STANDARD PRACTICES AND AERODESIGN REPORT NR 3745-1,IR,7-25-00.
